# SDR HNAA9900071

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 517-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS PITTS AT TWO RIVETS, LOCATED AT APROX X520 AND X512.  RIVETS NEED REMOVED FOR FURTHER EVALUATION.  REMOVED FIVE RIVETS AT STRINGER 31S APROX X520 AND X517.  FOUND AREA EXCESSIVELY PITTED.  TWO AREAS OUT OF LIMITS APROX .015 AND ONE AREA IN RADIUS APROX .020.  REMOVED AND REPLACED STRINGER.
